# SDR CA120319012

- Difficulty date: March 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 13,232 hours
- Engine: Pwa PT6A67D
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Terminal
- Part number: 3616036154
- Condition: Loose
- Location: Autoflight Sys
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ITERMITTENT BUZZING AUDIO SOUND THROUGH INTERCOM WITH ASSOCIATED AUTO PILOT. PITCHING ON RT AUTOPILOT COMPUTER.FAULT CONFIRMED BY MAINTENANCE,WIRING AT GS 10 FOUND TO BE LOOSE AT GROUND TERMINALS AND SPARKING WHEN MOVED. RETERMINATED AND RE-SECURED.  FUNCTION CHECKS COMPLETED, GOOD.
